MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE QUANTUM¿ MAVERICK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE QUANTUM¿ MAVERICK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808020300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that shaft break occurred.During preparation of a 3.0mm x 20mm quantum maverick balloon catheter, it was noted that the device was broken.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.

Brand Name
QUANTUM¿ MAVERICK¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7744893
Report Number2134265-2018-06972
Device Sequence Number2542311
Product Code LOX
UDI-Device Identifier08714729392897
UDI-Public08714729392897
Combination Product (Y/N)N
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/23/2020
Device Model NumberH7493808020300
Device Catalogue Number38080-2030
Device Lot Number21294982
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR